# SDR DXTA200400259

- Difficulty date: March 11, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 8,152 hours, 6,480 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EGRESS TRAINING, FOUND EMERGENCY EXIT DOOR WOULD NOT OPEN.  FOUND SEALANT BONDED TO EXIT STRUCTURE.  REMOVED EXIT AND CLEANED SEAL, REMOVED AND REINSTALLED EMERGENCY EXIT SEVERAL TIMES, OPS CHECK GOOD IAW CESSNA 560 MM CHAPTER 52-20-01.
